Oklahoma, 2013Drought in Oklahoma, March 1 to 31, 2013
March 1 to 31, 2013 · NWS OUN · 48 events in 48 counties and zones
Precipitation totals for March were below normal across most of central and western Oklahoma, resulting in a continuation of the long-term drought.
Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Precipitation totals for March were below normal across most of central and western Oklahoma, resulting in a continuation of the long-term drought.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Feb 28, 11:20 PM CST, 40 minutes earlier.
Area forecast discussion, Feb 28, 11:20 PM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CST THU FEB 28 2013
.AVIATION...
MID/HIGH CLOUDS WILL INCREASE OVERNIGHT INTO FRIDAY AS
S/W TROUGH DROPS SSEWD. CIGS WILL GRADUALLY LOWER AS AIRMASS
MOISTENS WITH SOME MVFR CIGS POSSIBLE DURING THE DAY. SOME
SPRINKLES/FLURRIES POSSIBLE BUT CONFIDENCE NOT HIGH ENOUGH TO
INCLUDE FOR ANY SITES.
&&
.PREV DISCUSSIONS... /ISSUED 520 PM CST THU FEB 28 2013/
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE FIRST PART OF THE PERIOD.
MID/HIGH CLOUDS WILL INCREASE LATE TONIGHT INTO FRIDAY AS S/W
TROUGH DROPS SSEWD THROUGH THE REGION. CIGS WILL GRADUALLY LOWER AS
AIRMASS MOISTENS FROM ABOVE WITH SOME MVFR CIGS POSSIBLE FRIDAY.
SOME SPRINKLES/FLURRIES POSSIBLE BUT CONFIDENCE NOT HIGH ENOUGH TO
INCLUDE FOR ANY SITES.
&&
.PREV DISCUSSION... /ISSUED 344 PM CST THU FEB 28 2013/
.DISCUSSION...
TEMPERATURES ARE AVERAGING ABOUT +3 DEGREES THIS AFTERNOON AS THE
SNOW PACK ACROSS NW OK SLOWLY CONTINUES TO MELT UNDER CLEAR SKIES.
MID TO HIGH CLOUD COVERAGE WILL SLOWLY BEGIN TO INCREASE LATE
TONIGHT THROUGH EARLY TOMORROW MORNING FROM THE NW TO SSW AS A MID
LEVEL SHORTWAVE TROUGH MOVES INTO THE PANHANDLE. VERY LITTLE LIFT
AND SATURATION WILL OCCUR WITH THIS WAVE...ALTHOUGH SOME SPRINKLES
AND FLURRIES CANNOT BE RULED OUT WITH IT MAINLY ACROSS THE WESTERN
HALF OF THE FA THROUGH EARLY TOMORROW PM. DEEP NORTHERLY FLOW AND
DECREASING THICKNESSES WILL FOLLOW THE PREVIOUSLY MENTIONED
WAVE...KEEPING MAX TEMPERATURES WELL BELOW NORMAL AGAIN FOR
FRIDAY AFTERNOON. THIS TREND WILL CONTINUE THROUGH SATURDAY WITH A
SFC HIGH OVERHEAD...BEFORE A MID LEVEL SHORTWAVE RIDGE AXIS
FINALLY CROSSES THE ROCKIES SUNDAY MORNING AND MOVES INTO THE
PLAINS. FAIRLY STRONG MID LEVEL ZONAL FLOW WILL THEN SETUP OVER
THE SOUTHERN ROCKIES NEAR S CO AHEAD OF ANOTHER DIGGING VORT MAX
ENTERING THE NORTHERN INTERMOUNTAIN WEST. EXPECT MUCH WARMER TEMPS
SUNDAY AFTERNOON WITH AN ACCOMPANYING LEE SFC LOW AND DOWNSLOPE
FLOW. AVG 850MB TEMPS ACROSS THE EXTREME SW MAY JUMP ALL THE WAY
INTO THE UPPER TEENS. AT LEAST LOW 70S APPEAR VERY REASONABLE
ACROSS WESTERN N TX AS A RESULT.
A COUPLE OF COLD FRONTS MON-TUES WILL DROP TEMPERATURES BACK DOWN
TO BELOW NORMAL BY TUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 28 44 25 47 / 0 10 0 0
HOBART OK 27 47 24 52 / 10 10 0 0
WICHITA FALLS TX 30 51 27 56 / 10 10 0 0
GAGE OK 22 39 20 49 / 10 10 0 0
PONCA CITY OK 24 40 19 40 / 10 10 0 0
DURANT OK 31 49 30 47 / 0 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
02/06
Hazardous weather outlook, Feb 28, 11:59 AM CST, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1159 AM CST THU FEB 28 2013
OKZ004>048-050>052-TXZ083>090-011200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 AM CST THU FEB 28 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
DISCUSSION...
A COOL AND STABLE AIRMASS WILL PERSIST.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY MAR 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...ZERO PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS EXPECTED.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
FRIDAY MARCH 1.Drought, Alfalfa
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Atoka
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
D3 (extreme) drought was present at the beginning of the month, but had improved slightly to D2 (severe) by the end of the month.
Drought, Beckham
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Blaine
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Bryan
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Bryan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
D3 (extreme) drought was present at the beginning of the month, but had improved slightly to D2 (severe) by the end of the month.
Drought, Caddo
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Canadian
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month with persistent dry conditions.
Drought, Carter
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Cleveland
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month with persistent dry conditions.
Drought, Coal
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
D3 (extreme) drought was present at the beginning of the month, but had improved slightly to D2 (severe) by the end of the month.
Drought, Comanche
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Cotton
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Custer
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Dewey
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Ellis
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
D3 (extreme) drought was present at the beginning of the month, but had improved slightly to D2 (severe) by the end of the month.
Drought, Garfield
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Garvin
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Grady
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Grant
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Greer
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month with persistent dry conditions.
Drought, Harmon
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month with persistent dry conditions.
Drought, Harper
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Hughes
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month with persistent dry conditions.
Drought, Jackson
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month with persistent dry conditions.
Drought, Jefferson
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Johnston
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Kay
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Kingfisher
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
D3 (severe) drought continued through the month with persistent dry conditions.
Drought, Kiowa
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month with persistent dry conditions.
Drought, Lincoln
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month with persistent dry conditions.
Drought, Logan
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month with persistent dry conditions.
Drought, Love
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Major
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Marshall
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, McClain
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Murray
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Noble
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Oklahoma
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month with persistent dry conditions.
Drought, Payne
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Pontotoc
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month with persistent dry conditions.
Drought, Pottawatomie
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month with persistent dry conditions.
Drought, Roger Mills
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Seminole
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month with persistent dry conditions.
Drought, Stephens
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Tillman
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month with persistent dry conditions.
Drought, Washita
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month with persistent dry conditions.
Drought, Woods
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
D3 (extreme) drought was present at the beginning of the month, but had improved slightly to D2 (severe).
Drought, Woodward
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
D3 (extreme) drought was present at the beginning of the month, but had improved slightly to D2 (severe) by the end of the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, March 1 to 31, 2013$125 million · 13 events
- Drought in Oklahoma, March 1 to 31, 2013$65 million · 3 events
- Avalanche in Wyoming, March 1, 20131 death · 1 event
- Avalanche in Utah, March 1, 20131 death · 1 event
- Drought in Texas, March 1 to 31, 2013$5.0 million · 20 events
- Drought in Texas, March 1 to 31, 2013$77,000 · 31 events
- Drought in New Mexico, March 1 to 31, 201339 events
- Winter Weather in Tennessee, March 1 to 2, 201333 events
- Drought in Texas, March 1 to 31, 201331 events
- Drought in Nebraska, March 1 to 31, 201330 events
- Drought in Nebraska, March 1 to 31, 201328 events
- Drought in Kansas, March 1 to 31, 201326 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 436108, 436110, 436111, 436113, 436114, 436116, 436117, 436119, 436121, 436123, 436124, 436126, 436127, 436129, 436131, 436132, 436135, 436142, 436175, 436176, 436177, 436178, 436179, 436180, 436181, 436182, 436192, 436195, 436196, 436198, 436199, 436202, 436203, 436204, 436205, 436217, 436218, 436219, 436220, 436223, and more.